# SDR DALA13033183227

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 65,472 hours, 29,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CIDS FAULT AT AFT LT UNIT,  MANY ESCAPE PASSNGER LIGHTS INOPERATIVE.  MX REPLACED 13WL EPSU AND OPS CHECKED NORMAL.
